MathSciNet Relay Station
MathSciNet bibliographic data
MR2016841 (2004i:42017) 42B30 (26D15)
Čižmešija, Aleksandra; Pečarić, Josip; Persson, Lars-Erik On strengthened Hardy and Pólya-Knopp's inequalities. J. Approx. Theory 125 (2003), no. 1, 74–84.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement